I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 4, PAGES 1123-1145
A. V. Pastor
View as HTML View as gif image View as LaTeX source
In this paper the question of the compositional reducibility of generalized Chebyshev polynomials is solved by studying the combinatorial structure of plane trees. As a particular case we deduce the criterion of minimality of the solution of Pell--Abel equation corresponding to a given plane tree. Some other applications are also considered.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 17, 2002